# SDR SWAA2015081742862

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 63,411 hours, 50,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMER EXIT LIGHT COVER FELL OFF.  REINSTALLED COVER IAW SIP.
